# SDR ASAA02402SS

- Difficulty date: March 31, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65508211071
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING TRAILING EDGE LOWER SURFACE PANEL SUPPORT BRACKET WORN AT NR 5 SPOILER OUTBOARD ACTUATOR.  REPAIRED IAW SRM.  (M)
